# SDR CALA2025060205180

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 34,146 hours, 12,515 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7377899ERNLG
- Part serial: B6126
- Condition: Worn
- Location: Zone 700
- Part time: 4,790 hours, 1,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE NOSE WHEEL VIBRATIONS ON TAKEOFF TO THE POINT WE THOUGH T WE BLEW A TIRE INSPECTED TIRES ALL PRESSURES AND TREAD WEAR WITHIN LIMITS, NO TIRE TREAD LOSS FROM THIS AIRCRAFT. TOWER REPORTED AFTER TAKEOFF RUBBER TREAD FOUND ON RUNWAY, TIRE TREAD LOSS POSSIBLE FROM ANOTHER AIRCRAFT. ACCOMPLISHED GENERAL VISUAL INSPECTION FOR ADD EMP:U401069 IMPACT DAMAGE ON FUSELAGE AND FLIGHT CONTROLS SURFACES PER AMM TASK 05-51-54-210-801 AND AMM TASK 05-51-67-280-801. REPLACED LH AND RH NLG WHEEL ASSY AS PRECAUTION REF LOGPAGE #5027673 AND #5027679. RETORQUED SHIMMY DAMPER AS PRECAUTION REF LOGPAGE #5029568 .
